# SDR AWXA200500411

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 69427477
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON L-2 DOOR SILL FWD ATTACH CLIP (BRACKET) AT BS 956, LBL 51.  MAINTENANCE REMOVED CORRODED BRACKET AT BS 956, LBL 51; FABRICATED A NEW REPLACEMENT BRACKET PER DWG 69-42747; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
